# SDR USAAD99076

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Row 1,3,11,16,19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR LEVEL EMERGNECY LIGHTS IN ROWS 1, 3, 11, 16 AND 19 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES. (M)
